# SDR DJFA20130423001

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N925FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 10,348 hours, 5,584 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 189720
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR COMING FROM AFT PASSENGER CABIN NEAR THE EMERGENCY EXIT OVERHEAD LIGHTS.  MX FOUND TWO LIGHTING POWER SUPPLIES HAD FAILED AND REPLACED BOTH UNITS.
